# SDR QXEA200701375

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,617 hours, 10,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SEA TO BZN FLIGHT NR 2478: FUSELAGE DOORS MASTER CAUTION WARNING IN FLIGHT, DOOR PAGE SHOWED BAG DOOR UNSAFE.  FLIGHT WAS DIVERTED TO GEG.  MAINTENANCE INSPECTED AND FOUND AFT BAGGAGE DOOR HANDLE IN UNLOCKED POSITION.  C/W H/S NR 05-0001.  NO DEFECTS NOTED.  NO PARTS REPLACED.   AIRCRAFT RETURNED TO SERVICE.
